Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have high cholesterol, COPD. Taking Zocor and Aggrenocks. Your opinion?

I have very high colestral it is in the range of 130 -159. All the colestral medicine I take doesnot work for me my liver is bad and my kidneys are a6 and a10 I have COPD really bad having a hard time breathing now. Please what can I ddo They have me on Zocor and aggrenocks as I could get a blood colt they have said. What are your answers to this?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi, in some patients it happens like this, in this case, i advise you to cut short all the fats, take oil less foods, avoid meat and chicken and try to have small fish, and white of the egg.
Avoid juicy fruits and juices, for control of allergy and C.O.P.D.
Take more of green leafy vegetables. pulses, sprouts, and juices of fresh palatable vegetables daily. thank you.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor